# SDR 95FDEA01256

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583186
- Condition: Gouged
- Location: Bs 950-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR 46 SECTION SKIN IS SEVERELY GOUGED AND NICKED, REQUIRING REPLACEMENT OF SKIN PANEL FROM BS 950 TO 1010, STR 26 LT AND RT.  SKIN IS OUT OF LIMITS PER FEDEX SRM.  REMOVED DAMAGED SKIN AND INSTALLED NEW AT BS 950 TO 1010 STR 25 LT AND RT, IAW FEDEX SRM 51-30-2, BAC DRAWING NR 65-54581, FEDEX EA 7-5300-25394.
